MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB PRE-CONTOURED PL 17 HOLES FOR LEFT RIBS 6 & 7; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB PRE-CONTOURED PL 17 HOLES FOR LEFT RIBS 6 & 7; PLATE,FIXATION,BONE
Model Number 04.501.005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 during an unknown procedure, one (1) matrix rib 17 hole plate and one (1) matrix rib 18 hole plate were explanted from the patient due to breakage and nonunion.The date of the initial implant surgery is unknown.There were no fragments found in the patient.The patient and procedure outcome was unknown.Concomitant device reported: ti matrixrib im splint medium-4mm width (part# 04.501.011; lot# unknown; quantity: 1); 2.9 ti matrixrib lckng screw stping/12 (part# 04.501.022.01, lot# unknown; quantity: 1); 2.9 ti matrixrib lckng screw stping/14 (part# 04.501.024.01, lot# unknown; quantity: 1); unk - screws: matrixrib (part# unknown; lot# unknown; quantity: 11).This report is for one (1) ti matrixrib pre-contoured pl 17 holes for left ribs 6 & 7.This is report 1 of 2 for (b)(4).

Brand Name
TI MATRIXRIB PRE-CONTOURED PL 17 HOLES FOR LEFT RIBS 6 & 7
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12228130
Report Number2939274-2021-04283
Device Sequence Number4062768
Product Code HRS
UDI-Device Identifier10887587017006
UDI-Public10887587017006
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.005
Device Catalogue Number04.501.005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;